ITEM METADATA RECORD
Title: Book review 'Goldman's theorem (R.J. Stern)'
Authors: Bultheel, Adhemar
Issue Date: Nov-2009
Publisher: Belgian Mathematical Society
Series Title: BMS-NCM News vol:75 pages:1-2
URI: 
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Numerical Analysis and Applied Mathematics Section

Files in This Item:
File Description Status SizeFormat
review.pdfreview Published 65KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.